MENU

You are here

Publications

Export 165 results:
Filters: First Letter Of Last Name is T  [Clear All Filters]
2013
DeSimone A, Guarnieri F, Noselli G, Tatone A. Crawlers in viscous environments: linear vs nonlinear rheology. International Journal of Non-Linear Mechanics 56, 142-147 (2013). 2013 .
Bangerth W, Heister T, Heltai L, Kanschat G, Kronbichler M, Maier M, Turcksin B, Young TD. The deal.II Library, Version 8.1. SISSA; 2013. Available from: http://hdl.handle.net/1963/7236
Iacono G, Altafini C, Torre V. Early phase of plasticity-related gene regulation and SRF dependent transcription in the hippocampus. PloS one. Volume 8, Issue 7, July 2013 : e68078 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7287
Bertola M, Katsevich A, Tovbis A. Inversion formulae for the $\romancosh$-weighted Hilbert transform. Proc. Amer. Math. Soc. [Internet]. 2013 ;141:2703–2718. Available from: http://dx.doi.org/10.1090/S0002-9939-2013-11642-4
Bonelli G, Maruyoshi K, Tanzini A, Yagi F. N=2 gauge theories on toric singularities, blow-up formulae and W-algebrae. SISSA; 2013. Available from: http://hdl.handle.net/1963/6577
Bruzzo U, Mencattini I, Tortella P, Rubtsov V. Nonabelian Lie algebroid extensions. 2013 .
Lazzaroni G, Toader R. Some remarks on the viscous approximation of crack growth. Discrete Contin. Dyn. Syst. Ser. S [Internet]. 2013 ;6. Available from: http://hdl.handle.net/1963/4206
Altafini C, Ticozzi F, Nishio K. Stabilization of Stochastic Quantum Dynamics via Open and Closed Loop Control. IEEE Transactions on Automatic Control. Volume 58, Issue 1, 2013, Article number6228517, Pages 74-85 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6503
Bruzzo U, Markushevich D, Tikhomirov A. Symplectic instanton bundles on P3 and 't Hooft instantons. arXiv:1312.5554 [math.AG]; 2013. Available from: http://urania.sissa.it/xmlui/handle/1963/34486
Bertola M, Tovbis A. Universality for the focusing nonlinear Schrödinger equation at the gradient catastrophe point: rational breathers and poles of the \it Tritronquée solution to Painlevé I. Comm. Pure Appl. Math. [Internet]. 2013 ;66:678–752. Available from: http://dx.doi.org/10.1002/cpa.21445
2012
DeSimone A, Tatone A. Crawling motility through the analysis of model locomotors: two case studies. The European Physical Journal E, Volume 35, Issue 9, September 2012, Article number85 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/7017
Bonelli G, Maruyoshi K, Tanzini A. Gauge Theories on ALE Space and Super Liouville Correlation Functions. Lett. Math. Phys. 101 (2012) 103-124 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/4305
Altafini C, Ticozzi F. Modeling and control of quantum systems: An introduction. IEEE Transactions on Automatic Control. Volume 57, Issue 8, 2012, Article number6189035, Pages 1898-1917 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6505
Bruzzo U, Markushevich D, Tikhomirov A. Moduli of symplectic instanton vector bundles of higher rank on projective space $\\mathbbP^3$. Central European Journal of Mathematics 10, nr. 4 (2012) 1232 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/4656
Bianchini S, Tonon D. SBV regularity for Hamilton-Jacobi equations with Hamiltonian depending on (t,x). Siam Journal on Mathematical Analysis [Internet]. 2012 ;44(3):2179-2203. Available from: http://hdl.handle.net/20.500.11767/14066
Bianchini S, Tonon D. SBV-like regularity for Hamilton-Jacobi equations with a convex Hamiltonian. Journal of Mathematical Analysis and Applications [Internet]. 2012 ;391(1):190-208. Available from: http://hdl.handle.net/20.500.11767/13909
Tonon D. Some applications of the SBV Regularity Theorem for entropy solutions of 1D scalar conservation laws to ConvectionTheory and sticky particles. Riv. Mat. Univ. Parma [Internet]. 2012 ;3:163–175. Available from: https://hal.archives-ouvertes.fr/hal-00918409
Correggi M, Dell'Antonio G, Finco D, Michelangeli A, Teta A. Stability for a System of N Fermions Plus a Different Particle with Zero-Range Interactions. Rev. Math. Phys. 24 (2012), 1250017 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6069
Bonelli G, Tanzini A, Jian Z. Vertices, vortices & interacting surface operators. JHEP 06(2012)178 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/4134
Bonelli G, Maruyoshi K, Tanzini A. Wild quiver gauge theories. JHEP 02(2012)031 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/5184

Pages

Sign in